Integer-valued Euler–Jackson’s finite differences - Université de la Polynésie française Access content directly
Journal Articles Monatshefte für Mathematik Year : 2010

Integer-valued Euler–Jackson’s finite differences

Dates and versions

hal-03417801 , version 1 (05-11-2021)

Identifiers

Cite

David Adam, Youssef Fares. Integer-valued Euler–Jackson’s finite differences. Monatshefte für Mathematik, 2010, 161 (1), pp.15-32. ⟨10.1007/s00605-009-0111-5⟩. ⟨hal-03417801⟩

Collections

UPF 35430
13 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More